| Catalog Number |
20-450 |
| Medical Device Problem Codes |
Material Rupture (1546); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "rupture" and "free flowing silicone in my axilla".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: silicone migration and rupture.